# SDR SWIA2019122747132

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SUSPECT CRACK 2EA AT THE LH SIDE DRAG ANGLE AFT, JUST AFTER THE EXISTING REPAIR.  PERFORMED A PERMANENT REPAIR ON THE LT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE IAW SRM.
